# SDR SIMA20120726004

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 34,382 hours, 29,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LAMP IAW AMM 33-50-09-000-801-A AND 33-50-09-400-801-A.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
